# SDR CA060211002

- Difficulty date: February 7, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 00243H6718
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE COPILOT SIDEWINDOW CRACKED IN DESCENT.  WINDOW REPLACED, AIRCRAFT RELEASED TO SERVICE.  (TC NR 20060211002)
